# SDR ASAA201805144593

- Difficulty date: May 12, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 17,211 hours, 5,711 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK MESSAGE ON CAPTAIN'S MFD.  ACFT GROUNDED.  REBOOTED THE A/C POWER. ALL DISPLAYS NORMAL IAW AMM 34-61-00.  OK FOR SERVICE.
